# SDR SIMA982002

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - FLT 5067 - EMERGENCY LIGHTS STAY ON.  REMOVED AND REPLACED BATTERY PACKS AT 73WL, 63WL, AND 61WL.  OPERATIONAL CHECK GOOD.  (M)
